# SDR YYE2009F00001

- Difficulty date: October 30, 2008
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N5CS
- Make and model: Cessna T337G
- Aircraft serial: P3370087
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 12810002
- Condition: Cracked
- Location: Rt Mlg
- Part time: 5,024 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LANDING GEAR HANLE SELECTED DOWN, NOSE GEAR DOWN AND LOCKED, MAINS REMAIN IN TRANSIT.  EMERGENCY HAND PUMP INOPERATIVE.  ALL HYDRAULIC FLUID LEAKED FROM POWER PACK.  RT MAIN GEAR RETRACT ACTUATOR FOUND CRACKED FULL LENGTH OF CYLINDER.
